# SDR UALA2012112106736

- Difficulty date: November 20, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,987 hours, 13,847 cycles
- Engine: Pwa PW4056
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Open
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT-BITE EICAS MSG.  ACP WIRING CHECKS FOUND OPEN WIRE FROM APU FIREWALL CONN D4024P POS 5 TO THE DE-OILER SOL CON P11 POS 1 WITH DIODE FORWARD AND REVERSED BIASED.  CREATED NEW SMC.
